MAUDE Adverse Event Report: GYRUS ACMI, INC SHOCKPULSE PROBE SINGLE USE, 3.76MM 3/BX; LITHOTRIPTOR, ULTRASONIC

GYRUS ACMI, INC SHOCKPULSE PROBE SINGLE USE, 3.76MM 3/BX; LITHOTRIPTOR, ULTRASONIC
Model Number SPL-PDBX376
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has not yet been received for evaluation.The cause of the reported event cannot be determined.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
It was reported that the device probe broke in half during a percutaneous novel lithotripsy procedure.The intended procedure was completed with a similar device.The lot number of the device used was not provided.No known device fragments fell into the patient.No patient harm or injury reported.No user injury reported.
 
Additional Manufacturer Narrative
This supplemental report is to advise that upon further review this is not a reportable malfunction.Per the legal manufacturer, there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
SHOCKPULSE PROBE SINGLE USE, 3.76MM 3/BX
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough PA 01772
MDR Report Key11158286
Report Number3011050570-2021-00013
Device Sequence Number11742441
Product Code FEO
UDI-Device Identifier00855279005030
UDI-Public00855279005030
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-PDBX376
Device Lot NumberKR973853
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1